# SDR FDEA201706091597

- Difficulty date: June 9, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 28,915 hours, 4,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN-HOLE INSPECION ON THE LT WING LEADING EDGE INBOARD SLAT NR 7 OUTER SKIN, FASTENER HOLES FOUND CRACK INDICATIONS.  REPAIRED IAW SRM 57-43-01-2R, FIGURE 202, SHEET 1, REPAIR 8, AND EA G-5750-T0333917 PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
